Alert archive / Arkansas / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 253, NWS Shreveport, LA

August 25, 2006Lafayette County, Arkansas

NWS Shreveport, LA issued this severe thunderstorm warning at Aug 25, 2006, 7:44 PM CDT for Lafayette County, Arkansas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 25, 2006, 7:44 PM CDT (00:44 UTC)
Expired
Aug 25, 2006, 8:18 PM CDT
In force
34 min
Issued by
NWS Shreveport, LA
Area
Counties, with a storm outline in the text

County Lafayette County, AR

The radar

The Shreveport radar (KSHV), 91 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 3:55 PM CDT, 3 hours 49 minutes earlier.

Area forecast discussion, Aug 25, 3:55 PM CDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE SHREVEPORT LA
355 PM CDT FRI AUG 25 2006

.DISCUSSION...
RAIN CHANCES WILL BE STEADILY INCREASING THROUGH THE WEEKEND INTO
EARLY NEXT WEEK AS A DISTURBANCE SWINGS NORTHWARD FROM THE N GULF.
SHORT TERM PROGS ARE IN A LITTLE BETTER AGREEMENT TODAY COMPARED
TO 24HRS AGO...BUT WILL BASE FCST CLOSER TO THE GFS/CANADIAN
SOLUTIONS WHICH KEEPS THE BULK OF THE MOISTURE ACROSS OUR EASTERN
HALF THROUGH SUNDAY. REGARDLESS...HAVE GONE HIGH END CHANCE POPS
ACROSS THE SOUTHEAST THIRD ON SATURDAY AND LIKELY POPS ACROSS THE
EAST FOR SUNDAY. TEMPS WILL BE TRICKY AS THEY WILL BE TIED TO
CONVECTION...SO HAVE STAYED CLOSE TO GFS MOS GUIDANCE MOSTLY...
AND SHAVED THESE BACK JUST A DEGREE OR TWO ACROSS THE EASTERN
SECTIONS THIS WEEKEND. PRECIPITABLE WATER VALUES IN EXCESS OF
2 INCHES SUGGEST SOME GOOD RAINFALL AMOUNTS WILL BE LIKELY
BUT AGAIN...THE MORE CONCENTRATED AMOUNTS SHOULD BE ACROSS
OUR EASTERN ZONES.

BEYOND SUNDAY...WEAK TROUGH AXIS ACROSS THE SOUTHERN PLAINS AND
AN ASSOCIATED FRONTAL BOUNDARY WILL PUSH INTO THE REGION HELPING
TO IGNITE SHOWERS AND THUNDERSTORMS ACROSS OUR NORTHERN ZONES
SUNDAY NIGHT INTO MONDAY. DID NOT GET TOO CARRIED AWAY WITH THIS
SOLUTION AS THERE IS STILL A LOT OF TIME TO SEE JUST HOW FAR THE
FRONT WILL PUSH INTO THE REGION. PROGS WANT TO PUSH THIS FEATURE
ALL THE WAY TO THE COAST BY THE MIDDLE OF NEXT WEEK WHERE YESTERDAY
THEY HAD THE BOUNDARY STALLING OUT NEAR THE I-20 CORRIDOR. DID
COOL TEMPS SOMEWHAT...ESPECIALLY NIGHTTIME LOWS ACROSS OUR NORTHERN
ZONES NEXT WEEK BUT DID NOT GET CARRIED AWAY HIGH CHANCES FOR RAIN
AS THE PROGS SUGGEST.

PRELIMS TO FOLLOW...13.

&&

.AVIATION...

SCATTERED CONVECTION WILL PERSIST ACROSS THE MIDDLE TOLEDO BEND
COUNTRY INTO NORTHCENTRAL LA AND SOUTHCENTRAL AR THROUGH EARLY
EVENING BEFORE DIMINISHING AFTER SUNSET. WILL MAINTAIN CB/S IN THE
LFK AND MLU TAF THIS AFTERNOON...ALTHOUGH AN APPARENT OUTFLOW
BOUNDARY HAS DEVELOPED AND WILL SLOWLY PROPAGATING SW TOWARDS THE ELD
TERMINAL BY 22Z. RESIDUAL SCT CIRRUS WILL REMAIN OVERNIGHT AS WINDS
DECOUPLE...WITH MVFR VISBIES SETTING UP AT THE LFK/ELD/MLU
TERMINALS. IFR STRATUS DECK MAY DEVELOP AFTER 8Z FROM SAM RAYBURN
COUNTRY INTO N LA AND S AR...THUS HAVE TEMPOED THIS MENTION INTO THE
LFK/MLU/ELD TAFS. STRATOCU FIELD SHOULD FORM SHORTLY AFTER SUNRISE
WITH INCREASING S FLOW AHEAD OF DISTURBANCE THAT WILL DRIFT N ACROSS
LA SATURDAY MORNING...WITH SCATTERED CONVECTION SPREADING ACROSS
LFK/MLU/ELD AND POSSIBLY SHV TAF SITES AFTER 18Z. /15/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  76  94  76  93 /  20  40  30  50
MLU  74  91  74  90 /  20  50  50  60
DEQ  73  97  73  96 /  20  20  30  40
TXK  77  95  76  95 /  20  20  30  50
ELD  74  94  72  92 /  20  40  30  60
TYR  77  96  76  96 /  20  20  30  30
GGG  75  95  76  95 /  20  20  30  30
LFK  76  93  75  94 /  20  50  50  50

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

13/15
Hazardous weather outlook, Aug 25, 12:00 PM CDT, 7 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT FRI AUG 25 2006

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-261100-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1200 PM CDT FRI AUG 25 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST
TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
WITH THE AID OF DAYTIME HEATING...EXPECT SCATTERED SHOWERS AND
THUNDERSTORMS...MAINLY ALONG AND SOUTH OF A NACOGDOCHES TEXAS...
TO RINGGOLD AND MONROE LOUISIANA LINE. ONCE THEY DEVELOP...THESE
THUNDERSTORMS WILL HAVE THE CAPABILITY TO PRODUCE CLOUD TO GROUND
LIGHTNING...STRONG WIND GUSTS AS WELL AS BRIEF HEAVY DOWNPOURS.
ELSEWHERE...EXPECT ONLY ISOLATED AFTERNOON AND EVENING THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...NO ORGANIZED
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM
SPOTTERS IS NOT EXPECTED THIS AFTERNOON OR TONIGHT.

13

Nearby

Severe Thunderstorm Warnings in Arkansas, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.